# SDR MASA200602293

- Difficulty date: September 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 8,531 hours, 5,382 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7479 ORD.  GLD NOT ARMED CAUTION.  MX RESET BOTH SSCU'S.
